MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. VISIA AF XT VR; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER

MEDTRONIC PUERTO RICO OPERATIONS CO. VISIA AF XT VR; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Model Number DVAB1D1
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Discomfort (2330)
Date of Event 03/15/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: 0074 lead implanted: (b)(6) 1995, addr01 ipg implanted: (b)(6) 2013, 6707-15 adaptors x2 implanted: (b)(6) 2017.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the patient had pocket pain and severe discomfort with the implantable cardioverter defibrillator (icd) implanted abdominally.The icd was repositioned to a pectoral location and remains in use.No further patient complications have been reported as a result of this event.

Brand Name
VISIA AF XT VR
Common Device Name
DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
MDR Report Key10413785
Report Number3004209178-2020-14178
Device Sequence Number2410412
Product Code LWS
UDI-Device Identifier00643169929753
UDI-Public00643169929753
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P980016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date01/14/2019
Device Model NumberDVAB1D1
Device Catalogue NumberDVAB1D1
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2020
Initial Report FDA Received Date08/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
4068-58 LEAD, 553453 LEAD
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age66 YR
Patient Weight105